# SDR UHLA201610250485

- Difficulty date: October 25, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR SUPPORT AROUND CONTROL YOKE AT FRAME 8 TO FRAME 9 CORRODED AS MARKED. R&R DOUBLER, SPLICES, AND NUTPLATES ON RH COCKPIT FLOOR SUPPORT AROUND CONTROL YOKE AT FRAMES 8 AND 9. PRIMED TOPCOAT FOR SURFACE PROTECTION REF ETD2016-170-096497.
